RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 1, Pages 154–157 (Mi mz10575)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On a Generalization of Kloosterman Sums

A. V. Ustinov

Institute for Applied Mathematics, Khabarovsk Division, Far-Eastern Branch of the Russian Academy of Sciences

Keywords: Kloosterman sum, Weil estimate, multiplicative function.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-900025 Бел_а
Dynasty Foundation
This work was supported by the Russian Foundation for Basic Research (grant no. 14-01-900025 Bel_a) and the “Dynasty” Foundation.


DOI: https://doi.org/10.4213/mzm10575

Full text: PDF file (315 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:1, 147–151

Bibliographic databases:

Document Type: Article
Received: 24.02.2014
Revised: 14.05.2014

Citation: A. V. Ustinov, “On a Generalization of Kloosterman Sums”, Mat. Zametki, 97:1 (2015), 154–157; Math. Notes, 97:1 (2015), 147–151

Citation in format AMSBIB
\Bibitem{Ust15}
\by A.~V.~Ustinov
\paper On a Generalization of Kloosterman Sums
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 1
\pages 154--157
\mathnet{http://mi.mathnet.ru/mz10575}
\crossref{https://doi.org/10.4213/mzm10575}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370503}
\zmath{https://zbmath.org/?q=an:06459063}
\elib{http://elibrary.ru/item.asp?id=23421504}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 1
\pages 147--151
\crossref{https://doi.org/10.1134/S0001434615010174}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350557000017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84941657487}


Linking options:
  • http://mi.mathnet.ru/eng/mz10575
  • https://doi.org/10.4213/mzm10575
  • http://mi.mathnet.ru/eng/mz/v97/i1/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Ustinov, “The distribution of solutions of a determinantal equation”, Sb. Math., 206:7 (2015), 988–1019  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:242
    Full text:23
    References:31
    First page:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019